# SDR DALA2015111106895

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE- 1EA DENT BETWEEN RIVETS FOR FRAME ON SKIN AT BS 1320 AND 1" ABOVE S-27R.  DENT MEASURED 1.0" X 0.9" X 0.012" DEEP, A/Y=75.  ACCOMPLISHED PERMANENT REPAIR ON DENT FUSELAGE SKIN FOR FRAME AT BS 1320 & 1"  ABOVE S-27R IAW ER/A 539852-14, REV ORIGINAL  NO CRACK FOUND ON DENTED AREA & DENT WAS ALLOWED TO REMAIN AS-IS REF ER/A 539852-14, REV ORIGINAL INSTALLED ID TAG IAW PS 900-5-1, NR 04 & ESTABLISHED DENT DECAL MONITOR IAW TOPP 30-10-70, PAGE 13.  ASSOCIATED ER/A 14-539852 ADDED FOR ACFT.
